MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 18 FRAMING COIL VTA; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME 18 FRAMING COIL VTA; EMBOLIZATION COIL
Model Number 181139HFRM-V
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that several coils were successfully implanted in an aneurysm after a non mv stent was deployed.Another coil was deployed partially in the catheter and partially in the aneurysm when the physician decided to re-position the catheter, causing the coil to stretch.During removal, the coil detached from the pusher wire.An attempt was made to retrieve the coil with a snare device; however, was unsuccessful.The coil was successfully removed with a stent retriever.There was no reported patient injury.The patient was reported to be doing okay.

Brand Name
HYDROFRAME 18 FRAMING COIL VTA
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8593172
Report Number2032493-2019-00134
Device Sequence Number2340046
Product Code HCG
UDI-Device Identifier00816777023827
UDI-Public(01)00816777023827(11)181109(17)231031(10)1811095P7
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Model Number181139HFRM-V
Device Catalogue Number181139HFRM-V
Device Lot Number1811095P7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR